Lancaster EPrints

Solvable complemented Lie algebras.

Towers, David A. (2012) Solvable complemented Lie algebras. Proceedings of the American Mathematical Society, 140 (11). pp. 3823-3830.

[img]
Preview
PDF (complemented_solvable_Lie_algebras.pdf)
Download (112Kb) | Preview

    Abstract

    In this paper a characterisation is given of solvable complemented Lie algebras. They decompose as a direct sum of abelian subalgebras and their ideals relate nicely to this decomposition. The class of such algebras is shown to be a formation whose residual is the ideal closure of the prefrattini subalgebras.

    Item Type: Article
    Journal or Publication Title: Proceedings of the American Mathematical Society
    Additional Information: First published in Proceedings of the American Mathematical Society in Vol. 140, (11), 2012, published by the American Mathematical Society
    Uncontrolled Keywords: Lie algebras ; complemented ; solvable ; Frattini ideal ; prefrattini subalgebra ; residual ; Lie A-algebra
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 40223
    Deposited By: Dr David A. Towers
    Deposited On: 21 Apr 2011 09:09
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Oct 2013 12:44
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/40223

    Actions (login required)

    View Item